Dominant Strategy Mechanisms with Multidimensional Types
This paper provides a characterization of dominant strategy mechanisms with quasi-linear utilities and multi-dimensional types for a variety of preference domains. These characterizations are in terms of a monotonicity property on the underlying allocation rule.
|Date of creation:||Jul 2004|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jehiel, Philippe & Moldovanu, Benny, 2001.
"Efficient Design with Interdependent Valuations,"
Econometric Society, vol. 69(5), pages 1237-1259, September.
- Philippe Jehiel & Benny Moldovanu, 1998. "Efficient Design with Interdependent Valuations," Discussion Papers 1244, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Jéhiel, Philippe & Moldovanu, Benny, 1999. "Efficient design with interdependent valuations," Papers 99-74, Sonderforschungsbreich 504.
- Jehiel, Phillipe & Moldovanu, Benny, 1999. "Efficient Design with Interdependent Valuations," Sonderforschungsbereich 504 Publications 99-74, Sonderforschungsbereich 504, Universität Mannheim;Sonderforschungsbereich 504, University of Mannheim.
- Jehiel, Phillipe & Moldovanu, Benny, 1998. "Efficient Design with Interdependent Valuations," Sonderforschungsbereich 504 Publications 98-22, Sonderforschungsbereich 504, Universität Mannheim;Sonderforschungsbereich 504, University of Mannheim.
- Sushil Bikhchandani & Shurojit Chatterjee & Arunava Sen, 2004. "Incentive Compatibility in Multi-unit Auctions," Levine's Bibliography 122247000000000750, UCLA Department of Economics.
- Vijay Krishna & Motty Perry, 1997. "Efficient Mechanism Design," Game Theory and Information 9703010, EconWPA, revised 28 Apr 1998.
- Rochet, Jean-Charles, 1987. "A necessary and sufficient condition for rationalizability in a quasi-linear context," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 191-200, April. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:1392. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.